Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 73, Issue 3, 1998
Metadata
 

Dérivée des petites valeurs propres des surfaces de Riemann
Ph. Batchelor
pp. 337–352
Abstract | Full-Text PDF (340 KB) | Metadata

The representation ring of a compact Lie group revisited
Robert Oliver
pp. 353–378
Abstract | Full-Text PDF (456 KB) | Metadata

Regularity properties of H-graphs
Robert Finn and J. Lu
pp. 379–399
Abstract | Full-Text PDF (386 KB) | Metadata

The orbit space of the p-subgroup complex is contractible
P. Symonds
pp. 400–405
Abstract | Full-Text PDF (200 KB) | Metadata

The spectrum of the Chern subring
Gebhard Böckle and Ian J. Leary
pp. 406–426
Abstract | Full-Text PDF (386 KB) | Metadata

p-universal spaces and rational homotopy types
R. Body, M. Mimura, Hiroo Shiga and Dennis Sullivan
pp. 427–442
Abstract | Full-Text PDF (323 KB) | Metadata

Un théorème de rigidité différentielle
Michel Boileau
pp. 443–479
Abstract | Full-Text PDF (519 KB) | Metadata

Deforming abelian SU(2)-representations of knot groups
M. Heusener and J. Kroll
pp. 480–498
Abstract | Full-Text PDF (380 KB) | Metadata